# SDR SWAA2023083184940

- Difficulty date: August 2, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FUS FRAME SUPPORT SMALL CRACKED @ FLANGE CUTOUT S-7L STA 312 ABOVE L-1 DOOR CUTOUT UPPER FWD MKD DOT<[01] ACCOMPLISHED PERMANENT REPAIR AT STA 312 UPPER CHORD PER ATTACHED EA # M-22-153-01244.;[02] VERIFIED; STEP # 1
